MAUDE Adverse Event Report: CARDINAL HEALTH JP 3-SPRING RES W/10FR PVC DRAIN/TR; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

CARDINAL HEALTH JP 3-SPRING RES W/10FR PVC DRAIN/TR; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Model Number SU130-402D
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 02/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cardinal health has issued a lot number specific voluntary removal of jackson-pratt¿ 3-spring reservoir kits due to specific products being shipped to users before undergoing sterilization.The fda res number associated with this action is 94309.Corrective and preventative actions have been initiated to address this event under capa number qe-000369.
 
Event or Problem Description
"patient reported he recently had hip replacement surgery in which the jackson pratt drain tube was used and has since been recalled for sterility issues.Patient reports because of this he had to have emergency surgery due to the infection from drain tube.".

Brand Name
JP 3-SPRING RES W/10FR PVC DRAIN/TR
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key19289358
Report Number1423537-2024-00016
Device Sequence Number7130535
Product Code GCY
UDI-Device Identifier10885380113147
UDI-Public10885380113147
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-402D
Device Catalogue NumberSU130-402D
Device Lot Number231151D2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age51 YR
Patient SexMale
Patient Weight87 KG